# SDR FOTR20160708069

- Difficulty date: July 8, 2016
- Submitted: July 11, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N364AG
- Make and model: Boeing 737-800
- Aircraft serial: 36434
- Aircraft time: 32,532 hours, 13,929 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1007
- Part time: 31,532 hours, 13,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 1007 BETWEEN STRINGERS 13 & 14R, HAS A SHARP DENT. REPAIRED ON FAS NR 83006, REF: FAS EA 16215 REV IR, W/O N364AG-01-01.
